Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

lots of nauseau

i kept feeling blah . also, keep in mind that i have the mirena (and took severl hpt which came up negative). and i am on lamictal, since january. i've payed attention to everything i'm feeling. now, i still have my normal energy , feel upbeat, just with this stuff going on. here is what is going on:

nauseau (no vomitting, though i have been close twice)

the smell and look of food makes it worse

starving - when i'm not nauseaus, then when i start to eat, the nauseau hits again

i have to pee a lot (no burning sensation, just regular)

i'm starting to get, in my upper stomach, mild to moderate, tighting/cramping. it comes and goes, but when is comes the tightening lasts for several minutes, then passes.

also occasionally slight stabbing pains (again mild to moderate) alternating between my left and right side, on my lower stomach

getting a slight headache - i'm guessing from the nauseau being

Answer Question
 
sleepymamaof3

Asked by sleepymamaof3 at 1:51 PM on Apr. 30, 2010 in Health

Level 7 (207 Credits)
Answers (3)
  • Talk to your doctor. These do sound very much like pregnancy symptoms, but birth control can do funny things to people. I would recommend getting a blood test just to make sure, and talking to your doctor about the medications your taking, if it's safe to take them if there's a chance you're pregnant. I hope you feel better!!!
    Adelicious

    Answer by Adelicious at 2:25 PM on Apr. 30, 2010

  • Birth control works by telling your body that you are pregnant and that you don't need to ovulate. So that might be it. You could also be having issues with your Gall Bladder. Best thing to do..go to the dr.
    tweetersmomma

    Answer by tweetersmomma at 3:45 PM on Apr. 30, 2010

  • Like tweetersmomma said, it could be gall bladder issues or even ulcers. Talk to your doctor.
    NikkiMomof2grls

    Answer by NikkiMomof2grls at 6:34 PM on Apr. 30, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.